Title

Asymptotic estimate of variance with applications to stochastic differential equations arises in mathematical neuroscience

Document Type

Article

Publication Date

1-17-2018

Subject Area

ARRAY(0x555981e95610)

Abstract

Matrix representation of a limit of variance for circular process is given. It is shown that the variance is asymptotically measured by the decrease in spectral energy in one step of a Markov chain. Then we apply this result to a stochastic differential equation with parametric noise (which arises in mathematical neuroscience) and demonstrate how the results can be used to analyze propagation of a signal in sound mechanism.

Publication Title

Communications in Statistics - Theory and Methods

Volume

47

Issue

2

First Page

289

Last Page

306

Digital Object Identifier (DOI)

10.1080/03610926.2017.1303729

ISSN

03610926

E-ISSN

1532415X

Share

COinS